Alert archive / Kansas / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 79, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Apr 24, 2006, 7:50 AM CDT for Sedgwick County, Kansas. It was in force for 55 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 24, 2006, 7:50 AM CDT (12:50 UTC)
- Expired
- Apr 24, 2006, 8:45 AM CDT
- In force
- 55 min
- Issued by
- NWS Wichita, KS
- Area
- Counties, with a storm outline in the text
County Sedgwick County, KS
The radar
The Wichita radar (KICT), 14 km from the middle of the area, began a volume at 12:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 24, 8:10 AM CDT | HAIL 1 | East Wichita, KS | NEAR TOWN EAST MALL, REPORTED BY KSNW. |
| Apr 24, 8:34 AM CDT | HAIL 0.5 | 3 N Park City, KS | |
| Apr 24, 8:40 AM CDT | HAIL 0.88 | East Wichita, KS | I-135 AND K96 INTERSECTION, WICHITA. REPORTED BY KFDI. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 0.8 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1169 J/kg
- Mixed-layer CIN
- -204 J/kg
- Mixed-layer LCL
- 869 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 332 m²/s²
- 0-3 km storm-relative helicity
- 405 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 16.8
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KICT 241250 SVRICT KSC173-241345- /O.NEW.KICT.SV.W.0079.060424T1250Z-060424T1345Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WICHITA KS 750 AM CDT MON APR 24 2006 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS. * UNTIL 845 AM CDT. * AT 747 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM NEAR MAIZE...MOVING EAST AT 30 MPH. * LOCATIONS WITHIN THE WARNING INCLUDE... NORTHEAST WICHITA AND JABARA AIRPORT...JABARA AIRPORT...BEL AIRE... EASTBOROUGH...KECHI...MAIZE...PARK CITY...VALLEY CENTER... WICHITA...WEST WICHITA THE SEVERE THUNDERSTORM IS CAPABLE OF PRODUCING DAMAGING HAIL UP TO THE SIZE OF GOLFBALLS... SAFETY INFORMATION FOR THIS WARNING FOLLOWS: SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE AREA. LAT...LON 3784 9752 3766 9749 3761 9715 3789 9715 $$ KETCHAM
3 follow-up statements
000 WWUS53 KICT 241304 RRA SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 804 AM CDT MON APR 24 2006 KSC173-241345- /O.CON.KICT.SV.W.0079.000000T0000Z-060424T1345Z/ SEDGWICK KS- 804 AM CDT MON APR 24 2006 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR NORTHEASTERN SEDGWICK COUNTY UNTIL 845 AM CDT... AT 759 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS TO AROUND 60 MPH. THIS STORM WAS LOCATED NEAR PARK CITY...OR 9 MILES NORTHEAST OF DOWNTOWN WICHITA...AND MOVING EAST AT 35 MPH. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN SEDGWICK COUNTY...INCLUDING THE TOWNS OF NORTHEAST WICHITA AND JABARA AIRPORT AND KECHI. LAT...LON 3784 9752 3766 9749 3761 9715 3789 9715 $$ KRC
000 WWUS53 KICT 241314 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 814 AM CDT MON APR 24 2006 KSC173-241345- /O.CON.KICT.SV.W.0079.000000T0000Z-060424T1345Z/ SEDGWICK KS- 814 AM CDT MON APR 24 2006 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR NORTHEASTERN SEDGWICK COUNTY UNTIL 845 AM CDT... AT 812 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE DAMAGING HAIL OR LARGER. THIS STORM WAS LOCATED NEAR NORTHEAST WICHITA AND JABARA AIRPORT...OR 8 MILES EAST OF DOWNTOWN WICHITA...AND MOVING EAST AT 20 MPH. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN SEDGWICK COUNTY...INCLUDING THE TOWNS OF NORTHEAST WICHITA AND JABARA AIRPORT AND EAST WICHITA. ALSO IN THE PATH OF THIS STORM IS THE CITY OF ANDOVER. LAT...LON 3784 9752 3766 9749 3761 9715 3789 9715 $$ KRC
000 WWUS53 KICT 241324 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 825 AM CDT MON APR 24 2006 KSC015-241345- /O.CON.KICT.SV.W.0078.000000T0000Z-060424T1345Z/ BUTLER KS- 825 AM CDT MON APR 24 2006 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR NORTHERN BUTLER COUNTY UNTIL 845 AM CDT... AT 820 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR TOWANDA...AND MOVING EAST AT 30 MPH. THE SEVERE THUNDERSTORM WILL BE... NEAR EL DORADO BY 840 AM CDT. THE TOWN OF EL DORADO LAKE IS ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS OR LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS LAT...LON 3788 9714 3766 9714 3773 9653 3805 9653 $$ KETCHAM
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 4:00 AM CDT, 3 hours 50 minutes earlier.
Area forecast discussion, Apr 24, 4:00 AM CDT, 3 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 400 AM CDT MON APR 24 2006 .DISCUSSION... MAIN FORECAST CONCERNS WILL BE SEVERE STORM CHANCES THIS AFTERNOON AND THEN PRECIP CHANCES TONIGHT THROUGH TUESDAY. TODAY: VERY COMPLEX SCENARIO SETTING UP FOR TODAY WITH A NUMBER OF FACTORS CONTRIBUTING TO SEVERE WEATHER POTENTIAL THIS AFTERNOON. CONVECTION CURRENTLY SWEEPING THROUGH SOUTH CENTRAL KS DEVELOPED IN SW KS IN RESPONSE TO AN UPPER WAVE THAT EJECTED OUT OF NM. WITH PLENTY OF ELEVATED INSTABILITY AND E/SE SURFACE WINDS...THE STORMS JUST KEPT TRUCKING EAST AND SHOULD CONTINUE THROUGH THE EARLY MORNING HOURS. WENT CLOSER TO THE GFS WITH THE FIRST FEW PERIODS OF FORECAST AS IT SEEMED TO HANDLE OVERNIGHT CONVECTION BETTER. SYNOPTIC COLD FRONT WILL CONTINUE ITS SOUTHWARD PROGRESSION TODAY. AT THE SAME TIME ADDITIONAL UPPER LEVEL ENERGY WILL ROTATE OUT OF E NM/E CO. BOTH GFS AND NAM ARE CONTINUING TO OVER FORECAST SURFACE DEWPOINTS WITH THE GFS FORECASTING LOW 70S OVER SE KS WHICH SHOULD BE AROUND 5 DEGREES TOO HIGH. NEVERTHELESS STORMS WILL LIKELY DEVELOP THIS AFTERNOON AS UPPER DISTURBANCE LIFTS OUT OF CO. THE MILLION DOLLAR QUESTION WILL BE THE LOCATION OF INITIATION. AT 18Z MON BOTH THE GFS AND RUC HAVE THE WARM FRONT AS FAR NORTH AS SLN WITH THE DRY LINE GENERALLY AS FAR WEST AS PRATT. THIS IS QUITE A BIT DIFFERENT THAN THE LAST COUPLE MODEL RUNS WHICH WERE MUCH FASTER. IF THESE TWO MODELS ARE ANYWHERE CLOSE...THEN SEVERE STORMS MAYBE POSSIBLE JUST ABOUT ANYWHERE ACROSS THE FORECAST AREA. MY FIRST GUESS WOULD BE FOR STORMS TO DEVELOP NEAR THE TRIPLE POINT FROM NEAR PRATT...SOUTH ALONG THE DRYLINE INTO NORTHERN OK. THEREFORE FEEL SEVERE THREAT MAYBE HIGHER TODAY THAN IT WAS SUNDAY EVENING. THE TORNADO THREAT SHOULD ALSO BE HIGHER WITH BETTER MID LEVEL FLOW CONTRIBUTING TO HIGHER 0-6KM SHEAR. THE BACKED SURFACE WINDS SURE WONT HURT THE TORNADO POTENTIAL EITHER. FEEL THAT SPCS MODERATE RISK FOR EAST HALF OF FORECAST AREA IS A GOOD FIRST GUESS. TONIGHT-WED: STORMS WILL AGAIN BE POSSIBLE TONIGHT WITH SE KS HAVING THE BEST CHANCE. HOWEVER WILL LEAVE RAIN CHANCES IN EVERYWHERE AS UPPER FLOW STAYS SOUTHWEST WITH A NUMBER OF WAVES CONTINUING TO LIFT OUT OF THE MEAN TROUGH. SO EVEN THOUGH FRONT MAYBE SOUTH OF AREA BY 12Z TUE...RAIN CHANCES WILL STILL BE POSSIBLE. HOPEFULLY MUCH OF THE AREA WILL FINALLY PICK UP SOME MUCH NEEDED WIDESPREAD RAINFALL. BY TUE NIGHT THE UPPER LEVEL ENERGY WILL FINALLY BE EAST OF AREA WITH SURFACE FRONT WELL SOUTH SHUTTING OFF OUR PRECIP CHANCES. UPPER RIDGE WILL BE PLANTED OVER AREA FOR WED AND WED NIGHT KEEPING COOLER AIR OVER THE REGION. WITH PLENTY OF CLOUD COVER TUE...MUCH COLDER TEMPS WILL OVERSPREAD THE AREA AND BY TUE NIGHT SOME NEAR FREEZING TEMPS WILL BE POSSIBLE OVER CENTRAL KS. THIS SHOULD BE A GOOD RELIEF FROM THE JUNE LIKE TEMPS WEVE HAD AROUND LATELY. THU-SUN: DID NOT MAKE TOO MANY CHANGES TO THESE EXTENDED PERIODS. BOTH ECM AND GFS BRING A CLOSED LOW ON SHORE BY 00Z FRI. AT THE SAME TIME ANOTHER WAVE WILL DIG OVER THE NORTHERN PLAINS INTO THE GREAT LAKES REGION. THESE TWO FEATURES SHOULD RESULT IN A SURFACE TROUGH LINGERING AROUND THE AREA ON FRI NIGHT THROUGH SAT NIGHT. IT APPEARS THE ECM IS COMING IN LINE WITH THE GFS IN SLOWING THE PROGRESSION OF THE CLOSED LOW TO THE WEST WHICH MAY MEAN A DECREASE IN PRECIP CHANCES. THEREFORE WILL DECREASE CHANCES TO SLIGHTS FOR FRI NIGHT THROUGH SAT UNTIL THE MED RANGE MODELS COME INTO BETTER AGREEMENT. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 85 47 53 35 / 40 50 20 10 HUTCHINSON 80 44 51 34 / 40 50 20 10 NEWTON 81 45 53 35 / 40 60 20 10 ELDORADO 83 46 53 35 / 50 60 30 10 WINFIELD-KWLD 87 49 54 36 / 40 50 20 10 RUSSELL 65 43 47 33 / 50 30 20 5 GREAT BEND 69 43 48 33 / 40 30 20 5 SALINA 73 42 49 34 / 50 60 30 5 MCPHERSON 80 44 50 34 / 50 60 20 10 COFFEYVILLE 84 54 61 37 / 50 70 30 10 CHANUTE 84 53 56 37 / 60 70 30 10 IOLA 84 52 55 36 / 60 70 30 10 PARSONS-KPPF 84 53 59 37 / 60 70 30 10 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 24, 5:26 AM CDT, 2 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 526 AM CDT MON APR 24 2006 KSZ032-033-047>053-067>072-082-083-091>096-098>100-251200- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 526 AM CDT MON APR 24 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL CONTINUE ACROSS THE AREA THIS MORNING AND WILL EVENTUALLY PUSH NORTHEAST OUT OF THE AREA AS THE AFTERNOON HOURS APPROACH. THE STRONGER STORMS THIS MORNING WILL HAVE THE POTENTIAL TO PRODUCE HAIL TO THE SIZE OF NICKELS. STORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON ACROSS PORTIONS OF CENTRAL AND SOUTH CENTRAL KANSAS...AND EVENTUALLY SOUTHEAST KANSAS AS THE EVENING HOURS APPROACH. THESE STORMS WILL CONTINUE INTO THE OVERNIGHT HOURS...ESPECIALLY OVER SOUTHEAST KANSAS. ANY STORM THAT DEVELOPS THIS AFTERNOON WILL HAVE THE POTENTIAL TO BECOME SEVERE WITH VERY LARGE HAIL AND DAMAGING DOWNBURST WINDS POSSIBLE. IN ADDITION ANY SUPERCELL THUNDERSTORM THAT DEVELOPS WILL HAVE THE POTENTIAL TO PRODUCE A TORNADO. AT THIS TIME THE HIGHEST TORNADO POTENTIAL THIS AFTERNOON AND EVENING WILL EXIST ALONG AND SOUTHEAST OF A HUTCHINSON TO COTTONWOOD FALLS LINE BETWEEN 3 PM AND 9 PM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS WILL BE POSSIBLE FRIDAY NIGHT THROUGH SATURDAY NIGHT. AT THIS TIME IT IS TOO EARLY TO SPECULATE ON THE SEVERITY OF THESE STORMS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL BE LIKELY THIS AFTERNOON AND OVERNIGHT ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP LAWSON
In the hours before
Local storm report, Apr 24, 7:35 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
735 AM CDT MON APR 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 AM HAIL N PARK CITY 37.80N 97.32W
04/24/2006 E1.00 INCH SEDGWICK KS TRAINED SPOTTER
&&
LFWLocal storm report, Apr 24, 7:41 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
741 AM CDT MON APR 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 AM HAIL EAST WICHITA 37.68N 97.26W
04/24/2006 E1.00 INCH SEDGWICK KS NWS EMPLOYEE
COLLEGE HILL.
&&
LFWLocal storm report, Apr 24, 7:42 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
742 AM CDT MON APR 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 AM HAIL WICHITA 37.69N 97.34W
04/24/2006 M2.00 INCH SEDGWICK KS TRAINED SPOTTER
2 LEARJET WAY. DAMAGE TO CAR WINDSHEILDS
&&
BDKLocal storm report, Apr 24, 7:44 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
744 AM CDT MON APR 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0741 AM HAIL 4 ESE HUTCHINSON 38.05N 97.85W
04/24/2006 E0.75 INCH RENO KS TRAINED SPOTTER
&&
LFWLocal storm report, Apr 24, 7:46 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
746 AM CDT MON APR 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0746 AM HAIL 1 N ANDOVER 37.71N 97.14W
04/24/2006 E0.88 INCH BUTLER KS AMATEUR RADIO
&&
LFWLocal storm report, Apr 24, 7:49 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
749 AM CDT MON APR 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0746 AM HAIL 1 E ANDOVER 37.69N 97.12W
04/24/2006 E1.00 INCH BUTLER KS AMATEUR RADIO
&&
LFWThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 7:23 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman | 52 min |
| Apr 23, 7:24 PM CDT | Severe Thunderstorm Warning | ICT | Lincoln | 66 min |
| Apr 23, 7:40 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno | 50 min |
| Apr 23, 7:44 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Reno, Rice | 46 min |
| Apr 23, 7:58 PM CDT | Severe Thunderstorm Warning | ICT | Saline | 47 min |
| Apr 23, 8:14 PM CDT | Tornado Warning | ICT | Saline | 32 min |
| Apr 23, 8:21 PM CDT | Severe Thunderstorm Warning | ICT | Marion | 54 min |
| Apr 23, 8:22 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Marion, Sedgwick | 53 min |
| Apr 23, 8:42 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 63 min |
| Apr 23, 8:59 PM CDT | Severe Thunderstorm Warning | ICT | Chase | 61 min |
| Apr 23, 9:08 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 52 min |
| Apr 23, 9:27 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 41 min |
| Apr 23, 9:33 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 42 min |
| Apr 23, 10:09 PM CDT | Severe Thunderstorm Warning | ICT | Woodson | 36 min |
| Apr 23, 10:38 PM CDT | Severe Thunderstorm Warning | ICT | Allen | 33 min |
| Apr 24, 1:31 AM CDT | Severe Thunderstorm Warning | ICT | Barton | 29 min |
| Apr 24, 3:07 AM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln | 26 min |
| Apr 24, 6:52 AM CDT | Severe Thunderstorm Warning | ICT | Harvey, Reno, Sedgwick | 53 min |
| Apr 24, 7:24 AM CDT | Severe Thunderstorm Warning | ICT | Butler | 81 min |
| Apr 24, 7:57 AM CDT | Severe Thunderstorm Warning | ICT | Harvey | 23 min |
| Apr 24, 8:15 AM CDT | Severe Thunderstorm Warning | ICT | Butler | 75 min |
| Apr 24, 8:41 AM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 34 min |
| Apr 24, 9:01 AM CDT | Severe Thunderstorm Warning | ICT | Cowley | 59 min |
| Apr 24, 10:11 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley | 64 min |
| Apr 24, 11:12 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Montgomery | 47 min |
| Apr 24, 4:20 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 55 min |
| Apr 24, 4:27 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 63 min |
| Apr 24, 5:02 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 58 min |
| Apr 24, 5:06 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 34 min |
| Apr 24, 5:15 PM CDT | Tornado Warning | ICT | Sedgwick, Sumner | 30 min |
| Apr 24, 5:36 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 54 min |
| Apr 24, 5:54 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Greenwood | 66 min |
| Apr 24, 6:03 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 26 min |
| Apr 24, 6:24 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 36 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.